# SDR CA021209009

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bellcrank
- Part number: 11788659
- Condition: Grooved
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BELLCRANK FOUND WITH 11.45MM LONG BY 2MM WIDE, DEPTH STILL UNKNOWN RADIAL GROOVE WORN 2MM ADJACENT TO SPHERICAL BEARING HOUSING. DAMAGE CAUSED BY EARS OF TAIL ROTOR BELLOWS RUBBING AGAINST BELLCRANK ASSY.
